Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 33, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 10, 2017, 2:45 PM EST. It took effect at Nov 10, 2017, 9:00 PM EST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2017, 2:45 PM EST (19:45 UTC)
- In effect from
- Nov 10, 2017, 9:00 PM EST
- Expired
- Nov 12, 2017, 3:33 PM EST
- In force
- 43 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
784 WHUS72 KTAE 101945 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING THROUGH SUNDAY MORNING... GMZ750-755-770-775-110330- /O.NEW.KTAE.SC.Y.0033.171111T0200Z-171112T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 245 PM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
627 WHUS72 KTAE 110229 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 PM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... GMZ750-755-770-775-110930- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 929 PM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
111 WHUS72 KTAE 110749 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 249 AM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... GMZ750-755-770-775-111530- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 249 AM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
376 WHUS72 KTAE 111507 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... GMZ750-755-770-775-112130- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1007 AM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...EASTERLY 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
383 WHUS72 KTAE 112001 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... GMZ750-755-770-775-120330- /O.EXT.KTAE.SC.Y.0033.000000T0000Z-171112T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 301 PM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS...EASTERLY 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHUS72 KTAE 120127 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 827 PM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... GMZ750-755-770-775-120930- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 827 PM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS...EASTERLY 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
794 WHUS72 KTAE 120829 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... GMZ750-755-770-775-121800- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 329 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...EASTERLY 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS72 KTAE 121518 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST... GMZ750-755-770-775-121800- /O.CON.KTAE.SC.Y.0033.000000T0000Z-171112T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1018 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...EASTERLY 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS72 KTAE 121708 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1208 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY WILL CONTINUE THROUGH 3 PM CST THIS AFTERNOON FOR COASTAL WATERS FROM APALACHICOLA TO DESTIN FROM 20 TO 60 NM... GMZ750-755-775-121815- /O.CAN.KTAE.SC.Y.0033.000000T0000Z-171112T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1208 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS ARE ENCOURAGED TO CONTINUE TO EXERCISE CAUTION THROUGH TONIGHT. $$ GMZ770-122100- /O.EXT.KTAE.SC.Y.0033.000000T0000Z-171112T2100Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1208 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...EASTERLY 20 KNOTS WITH GUSTS OF 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHUS72 KTAE 122033 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 PM EST SUN NOV 12 2017 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED... GMZ770-122145- /O.CAN.KTAE.SC.Y.0033.000000T0000Z-171112T2100Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 333 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH TUESDAY NIGHT. $$ NGUYEN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 12:58 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 10, 12:58 PM EST, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1258 PM EST Fri Nov 10 2017 .AVIATION [Through 18Z Saturday]... VFR conditions are expected through the period with light northeasterly winds. Around 15-18Z Saturday, guidance indicates cloud cover beginning to build in from east to west, with MVFR cigs possible near VLD and ABY in the afternoon. While more easterly flow will return some moisture to the area, confidence is currently too low on having enough low level moisture to include these low cigs at the end of the forecast period. && .PREV DISCUSSION [1051 AM EST]... .NEAR TERM [Through Today]... An upper level trough positioned over the northeast will continue to lift northeastward through the afternoon, with mostly zonal flow remaining in place aloft of our forecast area. At the lower levels, a ridge of high pressure is situated to our northwest, over the Mississippi Valley. This ridge will also shift eastward through the day, shifting our light northeasterly winds to easterly winds. Low level cloud cover that developed this morning is finally clearing. Expect temperatures to warm up now that the clouds are dissipating, with max temperatures in the upper 60s to low 70s- slightly below normal for this time of year thanks to yesterday's cold front passage. .SHORT TERM [Tonight Through Sunday]... Quasi-zonal upper level flow is expected to prevail across the CONUS throughout this period, with the core of the jet stream centered well to our north across the Midwest and Northeast. At the surface, a large area of high pressure will generally cover the eastern third of the country, and our area will remain under the influence of the southern portion of this feature. Very dry air across our area will prevent any rain from falling tonight and Saturday. Despite a gradual increase in moisture on Sunday (PWAT values up to 1.0-1.3" by the afternoon), a lack of forcing throughout the atmosphere should continue to result in dry conditions for our area. Cool temperatures will continue throughout this period as northeasterly flow prevails across our area. Highs will range from the lower 60s to lower 70s from north to south on Saturday, and will be a few degrees warmer (mid 60s to mid 70s) on Sunday. Lows in the 40s are expected across most locations on Saturday morning, with mid 40s to lower 50s on Sunday morning. .LONG TERM [Sunday Night Through Friday]... An upper level trough will quickly push southeastward across our area on Sunday night, and combined with decent deep layer moisture content (PWAT values over 1"), there is a slight chance of rain mainly across SE Alabama. This appears to be the only chance of rain throughout the period, as the upper trough exits our area on Monday and northwesterly flow aloft overlays a persistent surface high through the next few days. Mild days and cool nights will continue throughout this period; highs will range from the upper 60s to lower 70s, with lows from the 40s to lower 50s. .MARINE... Winds and seas will increase from today through tonight as a pressure gradient intensifies across our marine zones. Small craft operators will likely need to exercise caution from tonight through early next week as winds remain elevated, leading to choppy seas. .FIRE WEATHER... No fire weather concerns. .HYDROLOGY... Dry conditions are likely to prevail through the next several days. As a result, no flooding is expected across our area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 47 69 51 73 54 / 0 0 0 10 10 Panama City 51 70 53 72 56 / 0 0 10 10 10 Dothan 44 65 46 69 50 / 0 0 10 10 20 Albany 42 62 45 65 50 / 0 0 0 10 10 Valdosta 44 65 47 70 53 / 0 0 0 10 10 Cross City 50 74 53 77 56 / 0 0 0 10 10 Apalachicola 52 72 55 74 58 / 0 0 0 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Nguyen SHORT TERM...Lahr LONG TERM...Lahr AVIATION...Nguyen MARINE...Lahr FIRE WEATHER...McD HYDROLOGY...Lahr
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.